Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 763428, 9 pages
http://dx.doi.org/10.1155/2012/763428
Research Article

Nilpotent Elements of Residuated Lattices

1Department of Mathematics, Bam Higher Education Complexes, Kerman, Iran
2Department of Mathematics, Islamic Azad University, Kerman Branch, Kerman, Iran

Received 28 March 2012; Revised 13 June 2012; Accepted 27 June 2012

Academic Editor: Siegfried Gottwald

Copyright © 2012 Shokoofeh Ghorbani and Lida Torkzadeh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Ward and R. P. Dilworth, “Residuated lattices,” Transactions of the American Mathematical Society, vol. 45, no. 3, pp. 335–354, 1939. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. H. Freytes, “Injectives in residuated algebras,” Algebra Universalis, vol. 51, no. 4, pp. 373–393, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. G. Georgescu, L. Leuştean, and C. Mureşan, “Maximal residuated lattices with lifting Boolean center,” Algebra Universalis, vol. 63, no. 1, pp. 83–99, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. P. Hájek, Metamathematics of Fuzzy Logic, vol. 4, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1998. View at Publisher · View at Google Scholar
  5. T. Kowalski and H. Ono, “Residuated lattices: an algebraic glimpse at logics without contraction,” In press.
  6. C. Mureşan, “Dense elements and classes of residuated lattices,” Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie. Nouvelle Série, vol. 53, no. 1, pp. 11–24, 2010. View at Google Scholar · View at Zentralblatt MATH
  7. D. Piciu, Algebras of Fuzzy Logic, Universitaria Craiova Publishing House, Craiova, Romania, 2007.
  8. E. Turunen, Mathematics Behind Fuzzy Logic, Physica, Heidelberg, Germany, 1999.
  9. E. Turunen and S. Sessa, “Local BL-algebras,” Multiple-Valued Logic, vol. 6, no. 1-2, pp. 229–249, 2001. View at Google Scholar · View at Zentralblatt MATH
  10. L. C. Ciungu, “Local pseudo-BCK algebras with pseudo-product,” Mathematica Slovaca, vol. 61, no. 2, pp. 127–154, 2011. View at Publisher · View at Google Scholar
  11. R. L. O. Cignoli, I. M. L. D'Ottaviano, and D. Mundici, Algebraic Foundations of Many-Valued Reasoning, vol. 7 of Trends in Logic-Studia Logica Library, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000. View at Zentralblatt MATH
  12. U. Höhle, “Commutative, residuated l-monoids,” in Non-Classical Logics and Their Applications to Fuzzy Subsets, vol. 32, pp. 53–106, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1995. View at Google Scholar